# SDR YBS2008F00000

- Difficulty date: July 11, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Engine: Cont TSIO520*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 9102011
- Condition: Damaged
- Location: Lt Wing Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT CLIMB POWER-RT FUEL FLOW DROPPED TO 90 PPH.  AUX PUMP ON LOW FIXED PROBLEM TEMPORARILY.  FUEL FLOW DROPPED AGAIN AND LT ENGINE SURGE.  RETURNED TO DEPARTURE AIRPORT AND LANDING WITHOUT INCIDENT.  MX REMOVED AND REPLACED LT FUEL SELECTOR VALVE.  ALSO REPLACED AUX FUEL PUMP AND CROSSFEED VALVE AS A PRECAUTIONARY MEASURE.  (A)
